Home Current Year Archive Files Authors Instructions Submission Login Contact
International Journal for Uncertainty Quantification

Impact factor: 4.911
5-Year Impact Factor: 3.179

Free Online Access

ISSN Print: 2152-5080
ISSN Online: 2152-5099

Current Year

Volume 11, 2021 / Issue 4

DOI: 10.1615/Int.J.UncertaintyQuantification.v11.i4

Table of Contents:

AN EFFICIENT COMPUTATIONAL METHOD FOR PARAMETER IDENTIFICATION IN THE CONTEXT OF RANDOM SET THEORY VIA BAYESIAN INVERSION
1-18 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2020031869
ERROR CONTROL IN THE NUMERICAL POSTERIOR DISTRIBUTION IN THE BAYESIAN UQ ANALYSIS OF A SEMILINEAR EVOLUTION PDE
19-39 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2020033516
EXPLICIT ESTIMATION OF DERIVATIVES FROM DATA AND DIFFERENTIAL EQUATIONS BY GAUSSIAN PROCESS REGRESSION
41-57 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2021034382
ROBUST IMPORTANCE SAMPLING FOR BAYESIAN MODEL CALIBRATION WITH SPATIOTEMPORAL DATA
59-80 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2021033499
ACCRUE: ACCURATE AND RELIABLE UNCERTAINTY ESTIMATE IN DETERMINISTIC MODELS
81-94 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2021034623
Begell house Digital Library - Whole Library in One Click